# SDR AALA201709229010

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 56,625 hours, 21,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE EMERGENCY LIGHT FIRST ROW SEAT BROKEN. REPAIRED ISLE EMERGENCY LIGHT FIRST ROW IAW AMM.
